Embedded solitons and conservation law with X(2) and X(3) nonlinear susceptibilities

M. Savescu, A. H. Kara, S. Kumar, E. V. Krishnan, M. Zaka Ullah, S. P. Moshokoa, Qin Zhou, A. Biswase

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


This paper studies embedded solitons that are confined to continuous spectrum, with X2andX3) nonlinear susceptibilities. Bright and singular soliton solutions are obtained by the method of undetermined coefficients. Subsequently, the Lie symmetry analysis and mapping method retrieves additional solutions to the model such as shock waves, singular solitons, cnoidal waves, and several others. Finally, a conservation law for this model is secured through the Lie symmetry analysis.

Original languageEnglish
Pages (from-to)297-303
Number of pages7
JournalActa Physica Polonica A
Issue number2
Publication statusPublished - Feb 2017


  • Conservation laws
  • Solitons
  • and) nonlinearities

ASJC Scopus subject areas

  • General Physics and Astronomy


Dive into the research topics of 'Embedded solitons and conservation law with X(2) and X(3) nonlinear susceptibilities'. Together they form a unique fingerprint.

Cite this